MAUDE Adverse Event Report: ENCORE MEDICAL L.P REVELATION HIP; STEM, HIP, FEMORAL, REVELATION SIZE12 R

ENCORE MEDICAL L.P REVELATION HIP; STEM, HIP, FEMORAL, REVELATION SIZE12 R
Model Number 427-02-120
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to old metal on metal, the neck of the stem was compromise (broken).
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as broken stem.The previous surgery and the surgery detailed in this event occurred 13 years and 3 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to broken stem.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative
Corrected data: see g1 - new contact for encore medical l.P.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
REVELATION HIP
Common Device Name
STEM, HIP, FEMORAL, REVELATION SIZE12 R
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key10784308
Report Number1644408-2020-00986
Device Sequence Number2909504
Product Code KWA
UDI-Device Identifier00888912079990
UDI-Public(01)00888912079990
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number427-02-120
Device Catalogue Number427-02-120
Device Lot Number53852972
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer11/13/2020
11/13/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/12/2020
03/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
430-01-056 LOT 53808902; 497-38-000 LOT 53849927; 499-38-009 LOT 53800597; 430-01-056 LOT 53808902; 497-38-000 LOT 53849927; 499-38-009 LOT 53800597
Outcome Attributed to Adverse Event Required Intervention;